Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant. Has edema, swelling, itching. Serious?

My wife is in the 39th week of pregnancy. She has had very bad edema and considerable weight gain (105-170). Tonight her ankle has no more swelling while the rest of her is still swollen. She has gotten blood drawn for the severe itching condition (i forgot the name, sorry), and toximia. Is the sudden loss of swelling a serious matter or is it ok?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

No, nothing is serious, sudden loss of swelling is not serious matter..ok

You continue to give her treatment after consulting her gynaecologist.

The itching may be some pregnancy dermatosis.

As now itching is relieved, no treatment is needed.

If itching is there, let her examined by dermatologist to diagnose the disease.

He might give perfect treatment for the skin disease.

I hope you got my answer.


Dr.Ilyas Patel MD
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor